i got the inserted 2 weeks ago, on one of the last days of my menstral cycle, i also had sex that same day and once more a few days later. i havnt had sex since becasue i am terrified im pregnant, ive never been so i dont know what to expect. Heres why maybe a few days ago, i started to get bad stomach pain a few minutes after i finished eating almost like a burning feeling. today i actually forced myself to puke after i ate because it was so uncomfortable, i instantly felt better. i took a pregnacy test it was negative, they also tested me before i got it put in , also negative. so the only way i would have gotten pregnant is once out of the two times in the last two weeks, do symptoms come on that fast??? obviously i got this put in to prevent pregnancy so i am kinda freaking out!! I also have really sore breasts and they are starting to feel a tiny bit more firm. Has anyone experianced this after getting implanon?? i also feel as though im gaiing weight / im always hungrey!!! someone help like i said i never had implanon and ive never been prego. ALSO i dont know if it matters but implanon is first birth control i have ever been on beside the pill for one month then i stopped.
Birth Control - Implanon inserted 2 weeks ago, are my symptoms normal PLEASE HELP???
- 12 Jul 2012 by wruth1175
- 12 July 2012
- implanon, birth control, contraception, pregnancy, sex
Added 12 Jul 2012:
the medical assistant told me before i got it i should use back up birth control ( condom) for a week after i get it in, i did not only becasue after the dr put it in shes like ok there ya go congrat your offically protected starting now! so i auotomatically am going to listen to her over a medical assistant, but i was also on my period so i knew my odds were less likely anyway.
Added 12 Jul 2012:
ALSOOOO!!! a week before i got it i started a heavy workout weight lifting regimin while taking supplements, so i was also thinking the supplements could be why im feeling nausea/ wanting to vomit/ stomach pain. i just need some peice of mind here, please tell me what you guys think!
Nausea, sore breasts, bloating, weight gain, feeling hungry all the time, are all side effects of birth control hormones. If Implanon was inserted between Day 1 and Day 5 of the start of your menstrual cycle, you do not need back up contraception. If it is inserted any other time, you do need back up birth control for 7 days after the insetion. So, if you got it inserted between the first day to the 5th day of your period, you should have been protected during your sexual episodes-if it was inserted past the 5th day of your period start day then you should have used back up. If your pregnancy test came up negative and you tested the mornings first void, it is unlikely that you are pregnant but it is possible that you've tested too soon. It could be the supplements causing some nausea too, depending on what they are.
- Implanon Information for Consumers
- Implanon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Implanon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Jul 2013 • 3 answers
Posted 17 Aug 2014 • 1 answer
Posted 18 Feb 2016 • 0 answers
Posted 24 Sep 2016 • 0 answers
I got my Implanon removed three months ago and I felt the symptoms of being pregnant but tests show?
Posted 15 Nov 2016 • 1 answer